×

zbMATH — the first resource for mathematics

Castelnuovo regularity and graded rings associated to an ideal. (English) Zbl 0826.13014
Authors’ abstract: “We compare the Castelnuovo regularity defined with respect to different homogeneous ideals in a graded ring and use the result we obtain to prove a generalized Goto-Shimoda theorem for ideals of positive height in a Cohen-Macaulay local ring”.

MSC:
13H10 Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.)
13A02 Graded rings
13A15 Ideals and multiplicative ideal theory in commutative rings
13D45 Local cohomology and commutative rings
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] I. Aberbach, C. Huneke, and N. V. Trung, Reduction numbers, Briançon-Skoda theorems and the depth of the Rees algebra, preprint. · Zbl 0854.13003
[2] Markus Brodmann, Einige Ergebnisse aus der lokalen Kohomologietheorie und ihre Anwendung, Osnabrücker Schriften zur Mathematik. Reihe M: Mathematische Manuskripte [Osnabrück Publications in Mathematics. Series M: Mathematical Manuscripts], vol. 5, Universität Osnabrück, Fachbereich Mathematik, Osnabrück, 1983 (German).
[3] Shiro Goto and Sam Huckaba, On graded rings associated to analytic deviation one ideals, Amer. J. Math. 116 (1994), no. 4, 905 – 919. · Zbl 0803.13002 · doi:10.2307/2375005 · doi.org
[4] U. Grothe, M. Herrmann, and U. Orbanz, Graded Cohen-Macaulay rings associated to equimultiple ideals, Math. Z. 186 (1984), no. 4, 531 – 556. · Zbl 0541.13010 · doi:10.1007/BF01162779 · doi.org
[5] Shiro Goto and Yasuhiro Shimoda, On the Rees algebras of Cohen-Macaulay local rings, Commutative algebra (Fairfax, Va., 1979) Lecture Notes in Pure and Appl. Math., vol. 68, Dekker, New York, 1982, pp. 201 – 231. · Zbl 0482.13011
[6] M. Herrmann, S. Ikeda, and U. Orbanz, Equimultiplicity and blowing up, Springer-Verlag, Berlin, 1988. An algebraic study; With an appendix by B. Moonen. · Zbl 0649.13011
[7] Sam Huckaba and Craig Huneke, Powers of ideals having small analytic deviation, Amer. J. Math. 114 (1992), no. 2, 367 – 403. · Zbl 0758.13001 · doi:10.2307/2374708 · doi.org
[8] Sam Huckaba and Craig Huneke, Rees algebras of ideals having small analytic deviation, Trans. Amer. Math. Soc. 339 (1993), no. 1, 373 – 402. · Zbl 0813.13009
[9] Craig Huneke, On the associated graded ring of an ideal, Illinois J. Math. 26 (1982), no. 1, 121 – 137. · Zbl 0479.13008
[10] Stephen McAdam, Asymptotic prime divisors, Lecture Notes in Mathematics, vol. 1023, Springer-Verlag, Berlin, 1983. · Zbl 0529.13001
[11] D. G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Cambridge Philos. Soc. 50 (1954), 145 – 158. · Zbl 0057.02601
[12] Aron Simis, Bernd Ulrich, and Wolmer V. Vasconcelos, Cohen-Macaulay Rees algebras and degrees of polynomial relations, Math. Ann. 301 (1995), no. 3, 421 – 444. · Zbl 0819.13003 · doi:10.1007/BF01446637 · doi.org
[13] Ngô Viá»\?t Trung, Reduction exponent and degree bound for the defining equations of graded rings, Proc. Amer. Math. Soc. 101 (1987), no. 2, 229 – 236. · Zbl 0641.13016
[14] Ngô Viá»\?t Trung and Shin Ikeda, When is the Rees algebra Cohen-Macaulay?, Comm. Algebra 17 (1989), no. 12, 2893 – 2922. · Zbl 0696.13015 · doi:10.1080/00927878908823885 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.